# SDR HEEA063431

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 2430 · DC Generating System
- Part: Volt Regulator
- Part number: 51565000R
- Condition: Out Of Adjust
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ADJUST VOLTAGE.
